# SDR IPXA2016060704347

- Difficulty date: June 4, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 79,476 hours, 16,301 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT RAISE TO THE UP POSITION.  REPLACED LANDING GEAR CONTROL MECHANISM REF 32-31-02-401, OPS OK.
